Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Ultrasound shows 5 weeks gestational sac without heartbeat. Go for abortion?

Missed periods. Pregnancy test negative on 28 September. Taking Orgamed 10mg ( medroxyprogesterone acetate tab.) thrice daily for last 5 days. Started taking them from 30th October.Pregnancy test shows positive now(today). USG shows 5 week gestational sac present without any heartbeat as of now.Is there any side effects of pill on baby? Should I continue with the baby or go for abortion? Confused.Pls help.
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Thanks for your query,
You have not mentioned date of last period. However , if scan is showing this result you need to undergo repeat scan after 1 week to confirm absence of heartbeat because at 5 weeks localising the heartbeat may be technically difficult. Then you may have to consider abortion if the results are same.Best of luck..
Hope it helps you..
Answered: Tue, 4 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor